# SDR 96ZZZX61

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1851Y
- Make and model: Cessna 172C
- Aircraft serial: 17249451
- Engine: Cont O300C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105136539
- Condition: Bearing Loose
- Location: Front Housing
- Part time: 448 hours
- Component: S6LN21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME SINCE MAGNETO FACTORY REBUILT, 448.4 HOURS.  DURING INSPECTION (500-HOURS), DISCOVERED FRONT BEARING RACE WAS LOOSE IN FRONT HOUSING.  NOT APPARENT UNTIL WIPED GREASE OFF TO REPLACE WITH NEW GREASE.  SUSPECT CAUSE:  MAXIMUM TOLERANCE FIT WHEN ASSEMBLED AT FACTORY REBUILD.
